I need some help here. I apologize for the length to begin with.
I was dx'd with GD in 2002. I have been on PTU for 5 years and Levoxyl for 1 year. I have high FT3 levels (just recently got them within lab range). I have NO symptoms of hyperthyroidism. I have more symptoms of hypo than anything.
I recently had blood tests and saliva testing for adrenals. Both types of blood tests came back high cortisol and low aldosterone. All female hormones are fine.
My doc recently put me on PS (Phosphorylated Serine) to lower cortisol levels. So far, so good.
My question is this:
Will lowering cortisol levels lower thyroid levels? will it bring up aldosterone levels?
Does anyone know?
I start to feel pressure in my neck when lying down. my question is can this be life treatning? haveing sex of course.can life changes and stress cause hypo and hyper thyroid problems? sharp small pains inside the lift side of my head after taking crestor,lovoxlythroxin.Does anybody think that this can be the cause of brain anurisum?
Wait.... I am lost on the thread. The poster ( elle474) is asking for adreanal answers and then there is another poster ( talkback) addressing something to Thyroid and sex??
maybe I am filled with a thick fog tonite - but we need to move to the original posters question.
Maybe this post you want addressed needs to move to your own posted question.
As for the adrenals and cortisol and aldosterone - they should not "per say" interfere with TSH. Symptomatically yes you should see an improvement - and you may see a bit of a change - but that may mean your sytem is balancing out and things are working better.
It is not uncommon - when adrenals are improving that a thyroid med change is needed. OR opposite - IF your adrenals are suffering a med change may happen too. BUT you can have normal TSH and have exhausted adrenals and horrible suspecious thyroid symptoms. That is where many suffer for so long thinking it is a thyroid problem - where actually it is all about the adrenals.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.